question-icon

I Have Being Diagnosed With Micro Pulmonary Embolism And Have

default
Posted on Tue, 21 Jul 2020
Question: I have being diagnosed with micro pulmonary embolism and have being on Xarelto for 9 weeks now.
But I have been having issues with the old symptoms like extreme fatigue, unsteadiness, difficult concentrating, feel week and frail and sometimes feeling light headedness and feeling of passing out with fullness in the head and back pain.

I don't know if treatment is going on or am gettting worse or its from the drug,
doctor
Answered by Dr. Kaushal Bhavsar (3 hours later)
Brief Answer:
Get done repeat CT Pulmonary Angiography.

Detailed Answer:
Thanks for your question on Ask a doctor forum.
Since your symptoms are static or worsening, we should definitely rule out worsening of micro Pulmonary embolism.
So get done ecg, 2d echo, D dimer and CT Pulmonary Angiography.
If emboli are static or reducing then no need to worry much.
But if emboli are increasing in size then all your symptoms are due to this only.
Hope I have solved your query. I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Kaushal Bhavsar

Pulmonologist

Practicing since :2008

Answered : 14939 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I Have Being Diagnosed With Micro Pulmonary Embolism And Have

Brief Answer: Get done repeat CT Pulmonary Angiography. Detailed Answer: Thanks for your question on Ask a doctor forum. Since your symptoms are static or worsening, we should definitely rule out worsening of micro Pulmonary embolism. So get done ecg, 2d echo, D dimer and CT Pulmonary Angiography. If emboli are static or reducing then no need to worry much. But if emboli are increasing in size then all your symptoms are due to this only. Hope I have solved your query. I will be happy to help you further. Wish you good health. Thanks.